# SDR USAA2015030400002

- Difficulty date: March 3, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 20,774 hours, 8,262 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 26256290004
- Part serial: A8146
- Condition: Defective
- Location: L4 Door
- Part time: 52,518 hours, 19,236 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 PAX & CREW DOOR EMER ESCAPE SLIDE COVER, LOWER LATCHES WILL NOT LATCH.  SLIDE PACKED INCORRECTLY.  R & R L4 SLIDE ASSEMBLY.
